# SDR ASAA2015111713823

- Difficulty date: November 17, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 7,013 hours, 2,285 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 9171
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 31,375 hours, 9,623 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OBSERVED CONTROLLER CABIN ZONE TEMP LIGHT ON RECALL, EXTINGUISHED WITH MASTER CAUTION RESET.  ACFT GROUNDED.  ACCOMPLISHED PACK TEMP CONTROL BITE CK, NR 1 & NR 2 PACK/ZONE TEMP CONTROLLER FAULTED, FLT DECK TRIM AIR VALVE, REF FIM 21-62, TASK 801. R & R FLT DECK TRIM AIR VALVE, OPS CHECK GOOD, NO LEAKS, REF AMM 21-61-21 AND FIM TASK 21-62, TASK 832.
